We are not sure, this journal is indexed or not in UGC CARE list, please visit for updated UGC Care list : UGC Care list
Journal title : Annals of mathematics
Abbreviation : Ann Math
Online ISSN : 1939-8980
Print ISSN : 0003-486X
Volume : 190
Issue : 1
Subject : Statistics
Sub Subject : Statistics
Journal country : United States (US)
Journal Publisher : Princeton University Press
Start year : 1884
Subscribe : Journal Subscribe
The Annals of Mathematics is published bimonthly by the Department of Mathematics at Princeton University with the cooperation of the Institute for Advanced Study. Founded in 1884 by Ormond Stone of the University of Virginia, the journal was transferred in 1899 to Harvard University, and in 1911 to Princeton University. Since 1933, the Annals has been edited jointly by Princeton University and the Institute for Advanced Study.
The American Statistician is a quarterly peer-reviewed scientific journal covering statistics published by Taylor & Francis on behalf of the American Statistical Association. It was establishe more...
The Australian & New Zealand Journal of Statistics is an international journal managed jointly by the Statistical Society of Australia and the New Zealand Statistical Association. Its purpose is to report significant and novel more...
The Journal of Statistical Software (JSS) is an open-source and open-access scientific journal by the statistical software community for everybody interested in statistical computing. All aspects of the journal, from editorial wor more...
The Annual Review of Statistics and Its Application informs statisticians, and users of statistics about major methodological advances and the computational tools that allow for their implementation. The Annual Review of more...